# SDR CA131216020

- Difficulty date: December 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) THE OPERATOR REPORTED THAT DURING CLIMBOUT, THE CREW OBSERVED ENGINE VIBRATION INDICATIONS OF 1.7 MILS, PEAKING AT 2.0 MILS.  THE VIBRATION WENT AWAY WHEN THE ACFT LEVELED OFF IN CRUISE.  THE VIBRATION RETURNED WHEN THROTTLES WERE BROUGHT OUT OF IDLE.  IT WAS REPORTED THAT A F/A COULD FEEL THE VIBRATION IN THE REAR OF THE ACFT.  AN EMERGENCY WAS DECLARED AND THE ACFT DIVERTED.
